MAUDE Adverse Event Report: COOPERSURGICAL, INC. WALLACH ULTRA FREEZE; GENERAL CRYOSURGICAL SYSTEM, CRYOGEN GAS, MECHANICAL

COOPERSURGICAL, INC. WALLACH ULTRA FREEZE; GENERAL CRYOSURGICAL SYSTEM, CRYOGEN GAS, MECHANICAL
Model Number 900076
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G2: foreign: canada.Customer has indicated that the product is in process of being returned to cooper surgical for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the luer lock nozzle is bent and the trigger has broken off.No adverse event reported.No additional information is available.900076 ultra 2023-08-0000339.
 
Additional Manufacturer Narrative
Distribution history: this complaint unit was manufactured at csi on 06/14/2018 under wo # (b)(4) and shipped on 06/28/2018.Manufacturing record review: dhr (b)(4) was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: not applicable.Service history record: no additional service history records found for this unit.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint condition.Descriptions are similar, but this unit was damaged.Product receipt: the complaint unit was returned on a repair.However, based on log 100806, this unit was at csi on 08/18/2023.Visual evaluation: visual examination of the complaint unit revealed physical damage.The trigger came apart but not broken and the luer lock was bent.Functional evaluation: complaint unit was functionally evaluated and found not to function properly.Root cause: the damage was visually confirmed and would impact proper function.The luer lock is made of steel and would require significant force to bend it.A drop is deemed the reason for the damage.The unit was repaired and returned to the customer.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary.
 
Event or Problem Description
No additional information is available.

Brand Name
WALLACH ULTRA FREEZE
Common Device Name
GENERAL CRYOSURGICAL SYSTEM, CRYOGEN GAS, MECHANICAL
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651582
MDR Report Key17610308
Report Number1216677-2023-00122
Device Sequence Number20688318
Product Code GEH
UDI-Device Identifier00888937010961
UDI-Public(01)00888937010961
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K935010
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900076
Device Catalogue Number900076
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2023
Supplement Date Received by Manufacturer10/08/2023
Initial Report FDA Received Date08/24/2023
Supplement Report FDA Received Date10/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown